| Model Number |
359067 |
| Medical Device Problem Code |
Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Noise was seen on recordings for this lead in the nearfield and farfield signals.No adverse patient events were reported.Lead currently remains implanted.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.